# SDR FDEA201707061884

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,253 hours, 18,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 AND R1 ESCAPE SLIDE RELEASE WARNING SYS LIGHTS  INOPERATIVE.   TROUBLESHOT IAW WDM 52-73-00,   REMOVED CONTROL PANEL,  AUTONOMOUS STBY POWER SUPPLY UNIT, CHECKED FOR 28  VDC AT PIN N.  28 VDC PRESENT.  CLEANED THE CONTROL PANEL ,  CONNECTED & DOOR ECAM SLIDE NOW PRESENT  WHEN DOOR IS ARMED & RED TEST LIGHTS ALSO ILLUMINATED ON BOTH DOORS.  PERFORMED ADJUSTMENT AND TEST,  R1 ECAM DISPLAY IAW AMM 52-71-00-05-09.  ADJUSTED AND TESTED  THE EMERGENCY ESCAPE SLIDE IAW AMM 52-73-00-05-01,  ALL PASSED. OK TO CONTINUE.
